# SDR DALA13026460952

- Difficulty date: May 23, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,744 hours, 45,851 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON AFT PRESSURE BULKHEAD LWR TEE BETWEEN LONG 29 - 30L.   DAMAGE WAS REMOVED IAW AMR 09531223, REV 1, NEW SECTION TEE WAS INSTALLED IAW AMR 09531223, REV 1 AND ER/A 514780-14, REV ORG.
